# SDR FDEA201806221570

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A5377252720800
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR , FWD CUT OUT FUSELAGE SKIN, PREVIOUS REPAIR HAS GOUGE REMOVED PREVIOUS DAMAGED REPAIR DOUBLE AND TRIPLER IAW SRM 51-40-21. INSTALLED DOUBLER AND TRIPLER IAW SRM 53-13-13 FIG 201 AT FR20 RT FWD CARGO DOOR, FWD CUT OUT FUSELAGE SKIN.  MAJOR REPAIR
